Published Article ams.org/mathscinet:MR2133402 (2006d:82072)


Generalized kinetic and evolution equations in the approach of the nonequilibrium statistical operator


Kuzemsky, A. L.

Published in: Internat. J. Modern Phys. B
Vol.: 19    Num./Issue: 6
Pages: 1029--1059
ISSN: 0217-9792
Year: 2005

Web-Page: http://dx.doi.org/10.1142/S0217979205029419
Language: eng

Total numbers of views: 474
Numbers of unique views: 192
 Record created 2010-09-28, last modified 2014-01-30


External link:
Download fulltext
Fulltext
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)